# SDR 99ZZZX4171

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON A/C BAY STA 740 DOOR FRAME, LEFT.
